Do Fibrous Drinks Have Side Effects?
I have heartburn and I have difficulty defecating. I drank v * get * and the next day I feel unwell. How did it happen? Thank you in advance,..
Thank you for asking HealthReplies.com.
Need to be clarified, what kind of unhealthy condition do you mean? Does it feel weak, dizzy, fever, nausea, or what?
The product you mentioned is one type of herbal product that is claimed by the manufacturer to contain high fiber and natural laxatives, so that it can overcome the problem of constipation, flatulence, and so on. Consumption of this product, provided it is done properly, generally does not cause harmful side effects. Even so, in sensitive people, allergies, nausea, diarrhea, or other health problems can occur after consuming this product. Maybe, this is the originator of your complaint at this time.
In addition to being influenced by the products you consume, the discomfort that you experience may also arise due to other triggers, for example fatigue, hormonal fluctuations, psychological stress, viral or bacterial infections, and so on. Unfortunately, you are not clear about your complaint, so it is difficult for us to conclude the possible cause.
If the discomfort you experience is quite disturbing, you should consult yourself directly to a doctor or a specialist in internal medicine so that it is handled well, yes. Also do the following steps so that your condition improves faster:
Get more rest Not just any medicine or other herbal products without consulting a doctor Eat and drink regularly Routine exercise so that the immune system is maintained Do not stress Hopefully it helps yes ..